Open Access Original Research Article

Open Access Original Research Article

A Study of Some Results on Countable Sets

Mamu Muhammed Abdullahi, Okorie, Kalu Okam

Asian Research Journal of Mathematics, Page 1-13
DOI: 10.9734/arjom/2019/v14i330127

In this research paper, we were able to study countable sets. To achieve this, fundamental ideas and concepts from set theory and mathematical analysis were considered. Some important theorems on countable sets were reviewed and nally, the application of the theorems studied were provided.

Open Access Original Research Article

Effect of Variable Viscosity on Natural Convection Flow Between Vertical Parallel Plates in the Presence of Heat Generation/Absorption

Tada M. Kabir, Abiodun O. Ajibade

Asian Research Journal of Mathematics, Page 1-15
DOI: 10.9734/arjom/2019/v14i330128

The present article was aimed at investigating the effects of variable viscosity on natural convection flow between vertical parallel plates in the presence of heat generation/absorption. The nonlinear differential equations governing the flow were solved using Homotopy perturbation method. The impacts of the several governing parameters on the velocity and temperature profiles are presented graphically and values of skin friction, rate of heat transfer, mass flux and mean temperature for various values of physical parameters are presented through tables. In the course of computation, it was revealed that viscosity  ontributes to decrease velocity and hence reduced resistance to flow. It was also discovered that as the heat generation increases, fluid temperature and velocity increase, while it decrease with the increase in heat absorption. Finally, it was concluded that the skin friction on both plates increase as viscosity increases.

Open Access Original Research Article

Open Access Original Research Article

Construction of Irreducible Polynomials in Galois fields, GF(2m) Using Normal Bases

Abraham Aidoo, Kwasi Baah Gyam

Asian Research Journal of Mathematics, Page 1-15
DOI: 10.9734/arjom/2019/v14i330131

This thesis is about Construction of Polynomials in Galois fields Using Normal Bases in finite fields. In this piece of work, we discussed the following in the text; irreducible polynomials, primitive polynomials, field, Galois field or finite fields, and the order of a finite field. We found the actual construction of polynomials in GF(2m) with degree less than or equal to m − 1 and also illustrated how this construction can be done using normal bases. Finally, we found the general rule for construction of GF(pm) using normal bases and even the rule for producing reducible polynomials.